Volume 8, Number 5 (2023)
Year Launched: 2016
ISSN: 2995-5823
Journal Menu
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
1 Rockefeller Plaza, 10th and 11th Floors, New York, NY 10020 U.S.A.
Home > Journals > SCIREA Journal of Mathematics > About the Journal

SCIREA Journal of Mathematics — Open Access Journal

SCIREA Journal of Mathematics is an international, scientific peer-reviewed open access journal published online by SCIREA.

Open Access free for readers, with article processing charges (APC) paid by authors or their institutions.

High visibility: Indexed in the Google Scholar and other databases.

Rapid publication: manuscripts are peer-reviewed and a first decision provided to authors approximately 20 days after submission; acceptance to publication is undertaken in 5 days.

Recognition of reviewers: reviewers who provide timely, thorough peer-review reports receive vouchers entitling them to a discount on the APC of their next publication in any SCIREA journal, in appreciation of the work done.

Latest Articles
Open Access
Guojun Fang, Zhiqing Fu
Abstract: In the calculus class, some students were confused by the expression of Inverse Function in two forms, which causes difficulties in understanding how to calculate the derivative of Inverse Function. It was because they were taught to denote independent variable only by using x in high school. In order to help them understan [...] Read more.
Abstract   PDF (1183 K)   November 27, 2023    13 Downloads   200 Views   DOI: 10.54647/mathematics110437
Open Access
Vimbiso Shiri, Xianyi Li
Abstract: This work mainly investigates the bifurcation problems and topological classifications of a discrete phytoplankton-zooplankton model, whose continuous version was proposed by Truscott and Brindley in 1994. The model is derived by using the semi-discretization technique. Within this study, trivial and semi-trivial fixed poi [...] Read more.
Abstract   PDF (1929 K)   October 30, 2023    37 Downloads   402 Views   DOI: 10.54647/mathematics110427
Open Access
El Hadji SOW, Moussa FALL, Oumar SALL
Abstract: We give the set of algebraic points of degree ≤5 over Q on the hyperelliptic curveC: y²=6x(x^4+3). This result extends a previous result of Bruin of who described in [1] the set of Q-rational points on this curve. [...] Read more.
Abstract   PDF (1195 K)   September 18, 2023    46 Downloads   418 Views   DOI: 10.54647/mathematics110421
Open Access
Nikolaos Manikaros, Evgenios Avgerinos, Roza Vlachou
Abstract: In this work and in the context of the preparation of the Doctoral Dissertation on the subject "Study of Mathematical Modeling for Creation and Mining of Knowledge with the aim of producing new Evaluation Models - Certification of Resource Management Criteria with the help of IT, conducting a Comparative Study and Applicati [...] Read more.
Abstract   PDF (1616 K)   September 18, 2023    29 Downloads   376 Views   DOI: 10.54647/mathematics110425
Open Access
Abstract: We pose various congruences on the integers of form 6^n\ +\ 1, n\ \in\ Z_+, which may encourage younger number theorists to do research in number theory and settle new dimensions in this field. We saw that there are only three prime numbers, namely 7,\ 37, and 1297 of form 6^n\ +\ 1, whenever n\ \in\ Z_+-{{2}^km,\ k\geq6,\ [...] Read more.
Abstract   PDF (1134 K)   June 11, 2023    51 Downloads   566 Views   DOI: 10.54647/mathematics110403
Open Access
Long Wei, Xiaojun Zhang
Abstract: Syllogistic reasoning plays a crucial part in natural language information processing. For the purpose of providing a consistent interpretation for Aristotelian modal syllogistic, this paper firstly proves the validity of the syllogism EI◇O-2, and then takes it as the basic axiom to derive the other 38 valid modal syllogism [...] Read more.
Abstract   PDF (234 K)   June 11, 2023    40 Downloads   468 Views   DOI: 10.54647/mathematics110402
Open Access
Saofee Busaman
Abstract: In this paper, we define the set (CF_(T_n,(n))(X_n))^{A^s} of all n-ary C-formulas on the partial algebraic system A^s=(A;(f^A_i)_i in I,r^A) of type (T_n,(n)) and define the operation R^{n,A} on the set( (W^C_{T_n}(X_n))^{A^s}U(CF_(T_n,(n))(X_n))^{A^s}. After this definition we have a unitary Menger algebra ( ( (W [...] Read more.
Abstract   PDF (3890 K)   May 31, 2023    49 Downloads   469 Views   DOI: 10.54647/mathematics110401
Open Access
Sisti Nadia Amalia, Zul Amry
Abstract: Air transportation is the most appropriate option for extremely vast distances, such as those between cities, provinces, and countries. While unpredictability, high volatility, and seasonality sometimes result in complex behavior in air passenger time series, this research applies the Singular Spectrum Analysis technique fo [...] Read more.
Abstract   PDF (1356 K)   May 4, 2023    55 Downloads   431 Views   DOI: 10.54647/mathematics110393
Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
by Sergey M. Afonin
3096 Downloads 68228 Views
by Jian-Qiang Wang, Chen-Xi Wang, Jian-Guo Wang, HRSCNP Research Team
63 Downloads 59688 Views
by Syed Adil Hussain, Taha Hasan Associate Professor
2456 Downloads 27869 Views
by Omprakash Sikhwal, Yashwant Vyas
2515 Downloads 24815 Views
by Munmun Nath, Bijan Nath, Santanu Roy
2404 Downloads 23803 Views
Upcoming Conferences